Hi there as you know from previous posts i have now started 5mg titration dose from 10mgs but had reduced 1 week ago down to 7.5mgs then told by endo to reduce to 5mgs 3 days ago, i have only been on new dose for 3 days and feel the effects of this already, heart palps, jittery feeling, breathy, how long would you give for these symptons to calm down before deciding dose is not right for you? 2 weeks? I have to get bloods done on wednesday as endo wants new bloods ready for app on 5th dec but when you think of it will they give a accurate result really as new meds would have only been in my system one week? Thankyou as always☺x
Carbimazole reducing dosage symptons.HELP - Thyroid UK
I've never needed to take carbimozole so can't directly answer your question. However, thyroid hormones take a while to settle so I imagine it might be a few weeks before you'll know if the reduced dose is ok.
Thankyou nanaedake i think from past experience it usually takes at least a couple of weeks. Just wondered if anyone else was hit by these symptons so quickly? They have really peethed me today. Felt quite good last week and now bang!! Goin to try and sleep but feel like ive done a marathon😠.xx
Do you know if you can take a small dose of propranolol short term while letting thing settle down? What did Endo advise about that?
I couldnt use them as they made my breathing worse when first diagnosed. I am just going to be hardcore and suck it and see. Xx
Hi Rmichelle sorry your feeling awful again.you no I've not much. idea about thyroids still learning from u. and every body on this forum.so instead sending u lots of love and hugs hope u feel a little better soon xxx
Hello there trophygirl, yes sadly back to square one but how have you been now you are carbi free any probs?xxx
Up to press I've not been to bad a few off days but coped as we try to .see endo middle of December.still got the lousy headaches though.keep as well as possible luv xxx
Don't forget the milky drink to calm you down - a bit of hot chocolate made with milk not water and powder might help - you are not slimming are you?
God no gadgrantgg-remember i whaffed down 3 slices of gluten free vicoria sponge!! Ha but did forget the milky drink but wont tonight.xx
Only three slices!
I had been taking carbimazole 15mg since the last 8 months.my levels were normal since then and all symptoms gone. I felt energetic. My endocrinologist reduced the dose to 10mg about 20 days back. Since the last one week I feel drained and tired all the time. My body hurts all over. My stomach is loose too. Could it be that I’m going hypo again?
Every dose change i have i suffer with hyper symptons again until my body adjusts-it takes around 4 weeks for that dose change to kick in again-ive had 4 dose changes in 8 months. What you could do is get another blood test done to put your mind at ease. What were youre blood test results last occassion?